# SDR UIEA2019020653124

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,522 hours, 18,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1435CP
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK TEMP IN FLIGHT, OPS NORMAL PER QRH IN SWITCH N POSITION ( FOUND TEMP CONTROL VALVE ON PACK CONTROLLER ( RH ) , REMOVED AND REPLACED RH PACK TEMP CONTROL VALVE I.A.W AMM 21-51-12 OPS TEST GOOD NO FAULTS OR EICAS MSG  )
